| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
07/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).Reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model but one and half a diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, the patient experienced difficulty seeing due to glare.The lens was exchanged with company another intraocular lens, 2 months and 2 days after the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).